Alexey A. Orlov

Work place: ITMO University
Post: student
E-mail: alexey.orlov@phoi.ifmo.ru
Kivshar Y. S., Orlov A. A. RECONFIGURABLE AND NONLINEAR METAMATERIALS
The article was published in issue №3, volume 12, 2012
Chebykin A. V., Orlov A. A., Heisler F. , Baryshnikova K. V., Belov P. A. PURCELL EFFECT IN EXTREMELY ANISOTROPIC ELLIPTIC METAMATERIALS
The article was published in issue №6, volume 14, 2014
Orlov A. A., Yankovskaya E. A., Zhukovsky S. V., Belov P. A. EXTRACTION OF MATERIAL PARAMETERS FOR PLASMON MULTILAYER FROM REFLECTION AND TRANSMISSION COEFFICIENTS
The article was published in issue №1, volume 14, 2014
Copyright 2001-2018 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика